RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2017, Volume 466, Pages 313–330 (Mi znsl6557)  

This article is cited in 1 scientific paper (total in 1 paper)

On unattainable boundaries of a diffusion process range of values: semi-Markov approach

B. P. Harlamov

Institute of Problems of Mechanical Engineering, Russian Academy of Sciences, St. Petersburg, Russia

Abstract: One-dimensional homogeneous semi-Markov processes of diffusion type are considered. A transition function of such a process satisfy an ordinary second order differential equation. It is supposed that the process does not break and has no any interval of constancy. Under these conditions the Dirihlet problem has a solution on any finite interval. This solution is presented in explicit form in terms of solutions having values 1, and 0 on the boundaries of the interval. A criterion for the left boundary of the interval to be unattainable is derived, and for corresponding values 0, and 1 a criterion for the right boundary of the interval to be unattainable is derived. This criterion being applied to a diffusion process follows from known formulas which are derived by considerably complex methods of the stochastic differential equations theory.

Key words and phrases: ordinary differential equation, stochastically differential equation, diffusion Markov process, semi-Markov process of diffusion type, semi-Markov transition functions, unreachable edges of an interval, criterion for edges to be unreachable.

Full text: PDF file (211 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.2
Received: 31.08.2017

Citation: B. P. Harlamov, “On unattainable boundaries of a diffusion process range of values: semi-Markov approach”, Probability and statistics. Part 26, Zap. Nauchn. Sem. POMI, 466, POMI, St. Petersburg, 2017, 313–330

Citation in format AMSBIB
\Bibitem{Har17}
\by B.~P.~Harlamov
\paper On unattainable boundaries of a~diffusion process range of values: semi-Markov approach
\inbook Probability and statistics. Part~26
\serial Zap. Nauchn. Sem. POMI
\yr 2017
\vol 466
\pages 313--330
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6557}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6557
  • http://mi.mathnet.ru/eng/znsl/v466/p313

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. P. Kharlamov, “Ob integrale ot diffuzionnogo protsessa so znacheniyami na intervale s nedostizhimymi granitsami: polumarkovskii podkhod”, Veroyatnost i statistika. 27, Zap. nauchn. sem. POMI, 474, POMI, SPb., 2018, 233–240  mathnet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:23
    Full text:8
    References:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019